I got allergy from penicillin 45 yrs ago when I was 8 yrs, since then I have not used it. Now due to UTI I am given keflex. Shd I take it. Advice plz?

Usually okay. We were taught for years that there is about a 10% risk of being allergic to cephalosporins (like Keflex) in people who were allergic to drugs in the penicillin family. Later research has said that is a myth, and there is less than a 1% risk depending on the type of cephalosporin. See http://www.ncbi.nlm.nih.gov/pubmed/21742459. Talk to your doctor about your fears, though.
Complex question. it depends on the type of reaction when you were exposed to penicillin, what's comforting though is that it took place 45 yrs ago, and possibility of having a reaction with cephalexin is minimal, now 2 options: either ask your doctor for an alternate drug, or, take the cephalexin first dose in your doctor's office under his/her supervision, serious reactions occur within the 1st hr of the 1st dose.